Can excedian migraine headache medicine cause nose bleeds?

Yes. It has Aspirin in it, which can decrease the effectiveness of platelets to form clots. If bleeding continues, though, you must see your doctor.

Related Questions

Migraine- for a week now I have been having nose bleeds followed by a migraine that I can not get rid of. The head ache I've had before, nose bleed?

See a doctor. Frequent or chronic nosebleeds are a problem. They may be associated with the migraines, as migraines are thought to induced by blood flow issues, but regardless they should be addressed. If you have a migraine doctor, see her/him. If not, see your physician. Either should be able to point you in the right direction for proper diagnosis of the cause of the nose bleeds. Read more...

Do nosebleeds relieve the pain & pressure of headaches, would my migraine get worse if nose was cauterised?

No relation. Nose bleeds (epistaxis) is not related to migraine which is a central problem involving the dura of the brain. Migraine headaches and their sequelae have undergone significant alterations as to the exact mechanism underlying this disease. But I do not think that nosebleeds would alter the course of pain and pressure in the head related to migraine headaches. Nose can be cauterized. Read more...

My 12yyear old son has lots of migraine an is tired more than usual also nose bleeds an genualy unwell how can I help him?

Other symptoms? Are the nose bleeds new? Do they stop easily or are they prolonged (>15 minutes)? When you say he is generally unwell, do you mean more fatigued than usual? With regard to his migraines, has he had these for a long time? Are his current headaches similar to what he normally has? Any new bruising? Fevers? If it is possible, i would probably bring him in to his doc to see if he can be helped. Read more...